Internal Reconstruction in Mutsun Morphology
Bibliographic Data
| ID | 4558872 |
|---|---|
| Authors | Douglas Q Adams (corresponding author) |
| Year | 1985 |
| Volume | 51 |
| Issue | 4 |
| Pages | 329-331 |
| Publication date | 1985-10-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | International Journal of American Linguistics (JOURNAL) |
| Journal identifiers | ISSN: 0020-7071 • E-ISSN: 1545-7001 |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/465880 |
| OpenAlex | W1992216803 |
| Language | EN |
| References cited | 1 |
Download · Library science · Linguistics · World Wide Web · Computer Science · History · Linguistic Variation and Morphology · Philosophy · Phonetics and Phonology Research · Spanish Linguistics and Language Studies
| Highly cited | No |
|---|